MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Model Number DR8064
Medical Device Problem Codes Break (1069); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly had an inflation issue at the first inflation attamept.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one dorado pta dilatation catheter was received for evaluation.During visual evaluation, no kinks were noted to the catheter shaft and no anomalies to the luers, bifurcate or glue fillets.During functional evaluation, a returned inflation device was used to inflate the device and water was noted leaking from the glue joint.Under microscopic examination, a complete circumferential break was noted to the glue joint.No other functional testing was performed.Therefore, the investigation is confirmed for the reported inflation issue and identified bond joint break as a complete circumferential break was noted to the bond joint under microscopic examination from which water was seen leaking.A definitive root cause for the alleged inflation issue and identified bond joint break could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly had an inflation issue at the first inflation attempt.There was no reported patient injury.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16316340
Report Number2020394-2023-00034
Device Sequence Number20857747
Product Code LIT
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR8064
Device Catalogue NumberDR8064
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown